PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 57(71) (dedicated to Djuro Kurepa), pp. 124--134 (1995)
On Euclidean algorithms with some particular properties
G. Kalajdzi\'cMatematicki fakultet, Beograd, Yugoslavia
Abstract: Making use the notion of generalized Euclidean algorithm (as in  or ) we describe Euclidean rings whose algorithms satisfy the conditions (T), (N) or (Z) below.
Classification (MSC2000): 13F07
Full text of the article:
Electronic fulltext finalized on: 1 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts